Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Numerical Solution of an Inverse Problem for a Class of One-Dimensional Diffusion Equations with Piecewise Constant Coefficients

Claudia Giordana, Marina Mochi and Francesco Zirilli
SIAM Journal on Applied Mathematics
Vol. 52, No. 2 (Apr., 1992), pp. 428-441
Stable URL: http://www.jstor.org/stable/2102419
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
The Numerical Solution of an Inverse Problem for a Class of One-Dimensional Diffusion Equations with Piecewise Constant Coefficients
Preview not available

Abstract

In this paper an inverse problem for a class of one-dimensional diffusion equations with piecewise constant coefficients is studied. This problem is solved using an explicit formula for the corresponding spectral measures and an analytic continuation in the complex plane.

Page Thumbnails

  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441